Pettorino, Roberto and Scudellaro, Paolo (2007) On boosted space-times with cosmological constant and their ultrarelativistic limit. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: On boosted space-times with cosmological constant and their ultrarelativistic limit
Creators:
CreatorsEmail
Pettorino, RobertoUNSPECIFIED
Scudellaro, PaoloUNSPECIFIED
Autor/s: R. Pettorino, P. Scudellaro
Date: 2007
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
Date: 2007
Volume: 4
Page Range: pp. 361-372
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:34
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6789

Actions (login required)

View Item View Item